# SDR SWAA990118

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 5 SLAT LOWER T/E SKIN LOWER SURFACE CRACKED AT FASTENER LOCATION 39 INCHES FROM I/B END.  REPAIRED PER TRAMCO EWO 98-1191.
